Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Diagnosed with Diabetes. On medication. Very low sugar levels, blurred vision. How long will it take to stabilize the sugar levels?

Helloo I was recently diagnoised with type 2 diabetes last week. I have reduced blood sugar levels from 21 to 6 , but i am experiencing blurred vision . Prescription level moved from 2.5 to over 5. I am told this is due to the drop in Blood sugar levels and this symptom will correct itself shortly. Is this true? how long will it take?
Asked On : Fri, 6 Jul 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response
Thanks for choosing HCM,
yes it is a common issue where the patients with diabetes tends to have very low glucose levels initially with medication

this is due to combined effect of medication as well as the extra care in diet and exercise which you take in the initial days when you were diagnosed to have diabetes
as you have consulted you doctor regarding this ,he is a good judge and you can folloe his words

need not worry much
this corrects for itself
but if this last for more days more than 10 to 15 days or if symptoms get severe
you need to mention the problem to your doctor in detail
and you need to change the medication or talk to your doctor regarding the diet and exercise and correct if anything is going wrong

plan a good diet pattern with your doctor or a nutritionist and stick to it all the time

hope i answered your query
good luck
feel free to contact me for further queries
thank you
Answered: Fri, 10 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor